Aa
A
A
Close
Avatar universal
Provera and Bleeding!!!???
Hi Ladies I just wanted to see if anyone else had this happen to them after taking Provera for 10 days to jump start AF. I took provera 3 times b4 and this never happened. ok I had a m/c on Nov.16.08 and no AF at all so I got a blood test on Jan.23.09 and the doc. said its a Neg. to start Provera (for the ten days) to start AF so I started Provera on Jan.26.09 and today after intercorse I had light red/pink bleeding..normal or what Thank you ladies.
Cancel
8 Answers
Page 1 of 1
Avatar universal
wanted to add sry if to much infobut I was just curious..... I always started AF on 2 to 3 days after the ladt Provera pill.and I still have 4 pills left.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
623156 tn?1322869451
I have no idea about provera but I wanted to wish you the best my friend and I hope someone on here has some experience with it. Good luck!

Hugs,
AP
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
663562 tn?1291135483
Sounds like AF might be showing up. :D  TMI alert: If I BD just before AF is going to show up, then I sometimes start early due to intercourse. That could be what's going on. Not sure but I really hope this is AF :) Then you can ttc again :D Let me know how it goes...oh, are you still bleeding? or did it stop soon after intercourse?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hEY Erica  Thanx for teh reply itswas kinda light red/pink color at first  right after intercorse and then just a few minutes ago i took a hpt and it was Neg  and  there was very light pink when i wipe not too noticeable so hopefully this is AF... i`D BE SOO HAPPY EVEN THOUGH I HATE AF LOL....

AP Thank you for ur reply as well.!!!!!!!!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
589816 tn?1332980371
Like Erica said sometimes it seems to make it start early. DH always says "let's BD then I bet it will start tomorrow" LOL
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
lol well i hope its AF so i can ttc soon...:0)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
609020 tn?1285354477
I take progesterone every month.  Usually after stopping, I spot for a day or two before it gets heavier.  Give it another day and the flow should increase.  I have PCOS so sometimes for me, it is just spotting for 4-5 days.  Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I agree with Erica and Steph, I think that sometimes BD'ing can "loosen" things up and bring AF a tiny bit early.

If I run out of HPT's before AF, DH insists we BD before I buy anymore, just to see if AF is going to show up (and alas, she always does).
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Miscarriages Community Resources
Top Pregnancy Answerers
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar n tn
Blank
hkjen
7294220 tn?1390284020
Blank
PrettyLadyT
FL
Avatar f tn
Blank
slightlycosmo
1837090 tn?1328043721
Blank
needzadvice
grande prairie, AB
Avatar f tn
Blank
lorinewmum
United Kingdom